# SDR FDEA202001100096

- Difficulty date: January 10, 2020
- Submitted: January 14, 2020
- Operation: Air carrier
- Aircraft: N144FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42726
- Aircraft time: 5,238 hours, 2,267 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ENGINE EXAUST (BURNING OIL) SMELL AT 10000 FT DECENDING AND SLOWING FROM 290 IAS TO 230 KNOT IAS.  CABIN ALT 1000', CABIN DIF 4.0.  SMELL WENT AWAY AT 7,000 FT, 230 KIAS, 500 CABIN ALT, DIF 3.0.  SMELL CAME BACK ON THE TAXI TO THE GATE WHEN RIGHT ENGINE SHUT DOWN.  REMOVED PNEUMATIC GROUND AIR CONNECTOR IN REFERENCE TO AMM 36-11-03-4 TO FOM.  INSTALLED PNEUMATIC GROUND AIR CONNECTOR, PERFORMED LEAK CHECK NO AIR LEAKS FOUND REF TO AMM 36-11-03-4.  PERFORMED SMOKE/FUME CONTAMINATION PROCEDURES NO SMOKE/FUME CONTAMINATION NOTED AT THIS TIME.  REF TO AMM 21-00-21-2.
